# SDR ASAA2015080312706

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 20,967 hours, 6,342 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE ENROUTE.  UNABLE TO RESTORE DUAL FMC OPS.  RIGHT FMC NORMAL. ACFT GROUNDED.  SUCCESSFULLY PERFORMED FMCS OPS TEST IAW AMM 34-61-00-710-801.  NO FAULTS FOUND AND NO MAINTENANCE HISTORY WITHIN THE PAST 30 DAYS.
